# SDR AALA950969

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719104
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROW 3-6 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
